Just herev2 (1).png

 Substitutions

                                                                      SUMMER SCHEDULE UPDATE

                                           Wednesday Mornings Synergy Sculpt w/ Alyssa 9:00-10:00am

                   Tuesday and Thursday 9:00am will remain w/ Alyssa and Sunday 4:00pm will be CANCELLED

                             Sundays 6:00pm All Levels Vinyasa "In Power to Empower"w/ Amy Battersby

                                                                                                                                                                                                                   

Select a "Details" link below for more information on each day's classes

Monday Details 

Tuesday Details 

Wednesday Details

Thursday Details

Friday Details

Saturday Details

Sunday Details

Schedue_Basic_600_Summer2018.png
 

What to Know...

 
  • Arrive 15 minutes prior to class.
  • Arrive well hydrated and with a light or empty stomach. 
  • Most classes are 90, 75, or 60 minutes.
  • For the Hot Power Yoga classes, the room is heated to 90-95 degrees, come prepared to sweat! 
  • For the Warm All Levels classes, the room is warm.
  • We accept cash, check or credit card payment in studio or for quick and easy purchase online.
  • We have free parking and a bike rack available.

Need Equipment or Water?

We have rental mats, towels, blocks, and fresh spring water on tap (bring a water bottle) available.

Monday

9:00 - 10:30 am
Hot Power Vinyasa
with Alyssa 

6:00 - 7:15 pm
Warm All Levels Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more.Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Tuesday

6:00 - 7:00 am
Hot Power Vinyasa
with Jen

9:00 - 10:15 am
Warm All Levels Vinyasa
Alyssa

6:00 - 7:30 pm
Hot Power Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60,75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Wednesday

7:30 - 8:30am
Warm All Levels Vinyasa
with Alyssa

9:00 - 10:00 am
Yoga Sculpt
with Alyssaa

6:00 - 7:15 pm
Warm All Levels Vinyasa
with Beth

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Yoga Sculpt (60 Minutes)

Built on a foundation of yoga postures combined with the use of light hand weights and resistance bands, this one hour class will be in a warm room with a backdrop of upbeat music. All levels welcome.

Thursday

6:00 - 7:00 am
Hot Power Vinyasa
with Jen

9:00 - 10:15 am
Warm All Levels Vinyasa       
with/ Alyssa

6:00 - 7:00 pm
Hot Power Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

 

Friday

7:30 - 8:30 am
Warm All Levels Vinyasa
with Beth

9:00 - 10:30 am
Hot Power Vinyasa
with Alyssa

5:00 - 5:30 am
Intro for Beginners - $5
with Alyssa

5:30 - 6:30 pm
Community $5 - Warm All Levels Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Intro to Power Yoga for Beginners (30 Minutes)

This is a great place for beginners to get an introduction to this style of yoga and will also be a time for seasoned practitioners to tune up their alignment or get some support learning a new posture.  This class will be followed by our All Levels Community Class from 5:30-6:30pm. 

 

 

Saturday

8:00 - 9:30 am
Hot Power Vinyasa
with Anna Lisa

10:00 - 11:30 am
Warm All Levels Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Sunday

8:00 - 9:30 am
Hot Power Vinyasa
with Jen

Return in the fall
Warm All Levels Vinyasa, followed by an optional 15 minute meditation
with Alyssa

6:00 - 7:15 pm
In Power to Empower
with Amy

 

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

In Power to Empower (75  Minutes)

In this vinyasa flow, we will become aware of the manner our adverse life experiences have manifested in our bodies, minds and spirits. We will notice, challenge, comfort, nurture and forgive through asana and meditation. We will learn about the impacts of life experiences on our pure, loving souls, and find a way through to a more empowered and fulfilled selves.